MAUDE Adverse Event Report: VYAIRE MEDICAL OY CABLE, FETAL SCALP ELECTRODE, ROUND; CABLE, ELECTRODE

VYAIRE MEDICAL OY CABLE, FETAL SCALP ELECTRODE, ROUND; CABLE, ELECTRODE
Model Number CABLE, FETAL SCALP ELECTRODE, ROUND
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification:com-(b)(4).Device evaluated by mfr: at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that a connectivity problem while connecting to the corometrics monitor prevents the fetal scalpel electrode from receiving tracing.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
CABLE, FETAL SCALP ELECTRODE, ROUND
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani, finland fin
helsinki
FI 
Manufacturer (Section G)
CARLISLE MEDICAL TECHNOLOGIES (DONGGUAN) CO., LTD
no.2 xinhu industrial park, de
ngwu village, qiaotou town
dongguan 52353 3
CH   523533
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key15893698
Report Number3010838917-2022-00031
Device Sequence Number12064426
Product Code IKD
UDI-Device Identifier10190752178922
UDI-Public(01)10190752178922
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCABLE, FETAL SCALP ELECTRODE, ROUND
Device Catalogue Number1590AAO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown